Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 28, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Aug 13, 2014, 4:22 AM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2014, 4:22 AM EDT (08:22 UTC)
- Expired
- Aug 14, 2014, 9:50 PM EDT
- In force
- 41 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
724 WHUS71 KCLE 130822 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 422 AM EDT WED AUG 13 2014 LEZ142>144-131630- /O.NEW.KCLE.SC.Y.0028.140813T0822Z-140814T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 422 AM EDT WED AUG 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: WINDS WILL AVERAGE 10 TO 20 KNOTS FROM THE WEST TO NORTHWEST. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON...THEN BUILD BACK TO 3 TO 5 FEET TONIGHT AND CONTINUE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ145>149-131630- /O.NEW.KCLE.SC.Y.0028.140813T0822Z-140815T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 422 AM EDT WED AUG 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THURSDAY. * WINDS AND WAVES: WAVES WILL BUILD TO 4 TO 6 FEET TODAY AND CONTINUE INTO THURSDAY. WEST TO NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. WATERSPOUTS ARE POSSIBLE TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
7 follow-up statements
248 WHUS71 KCLE 131339 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 939 AM EDT WED AUG 13 2014 LEZ142>144-132145- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140814T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 939 AM EDT WED AUG 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: WINDS WILL AVERAGE 10 TO 20 KNOTS FROM THE WEST TO NORTHWEST. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON...THEN BUILD BACK TO 3 TO 5 FEET TONIGHT AND CONTINUE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ145>149-132145- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140815T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 939 AM EDT WED AUG 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THURSDAY. * WINDS AND WAVES: WAVES WILL BUILD TO 4 TO 6 FEET TODAY AND CONTINUE INTO THURSDAY. WEST TO NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. WATERSPOUTS ARE POSSIBLE TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
258 WHUS71 KCLE 131947 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EDT WED AUG 13 2014 LEZ142>144-140400- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140814T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 347 PM EDT WED AUG 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: WINDS WILL AVERAGE 10 TO 20 KNOTS FROM THE WEST TO NORTHWEST. WAVES HAVE SUBSIDED TO 2 TO 4 FEET AND WILL BUILD BACK TO 3 TO 5 FEET TONIGHT AND CONTINUE INTO THURSDAY BEFORE SUBSIDING. WATERSPOUTS ARE POSSIBLE LATE TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ145>149-140400- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140815T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 347 PM EDT WED AUG 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THURSDAY. * WINDS AND WAVES: WAVES WILL SUBSIDE FROM 4 TO 6 FEET TO 2 TO 4 FEET TONIGHT AND THEN BUILD BACK TO 3 TO 5 FEET ON THURSDAY BEFORE SUBSIDING THURSDAY EVENING. WEST TO NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. WATERSPOUTS ARE POSSIBLE LATE TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
506 WHUS71 KCLE 140207 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EDT WED AUG 13 2014 LEZ142>144-141015- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140814T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1007 PM EDT WED AUG 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: WINDS WILL AVERAGE 10 TO 20 KNOTS FROM THE WEST TO NORTHWEST. WAVES HAVE SUBSIDED TO 2 TO 4 FEET AND WILL BUILD BACK TO 3 TO 5 FEET TOWARD SUNRISE AND CONTINUE INTO THURSDAY BEFORE SUBSIDING. WATERSPOUTS ARE POSSIBLE LATE TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ145>149-141015- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140815T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1007 PM EDT WED AUG 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THURSDAY. * WINDS AND WAVES: WAVES WILL SUBSIDE FROM 3 TO 5 FEET TO 2 TO 4 FEET TONIGHT AND THEN BUILD BACK TO 3 TO 5 FEET ON THURSDAY BEFORE SUBSIDING THURSDAY EVENING. WEST TO NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. WATERSPOUTS ARE POSSIBLE LATE TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
747 WHUS71 KCLE 140817 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 417 AM EDT THU AUG 14 2014 LEZ142>144-141630- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140814T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 417 AM EDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE UNTIL 4 PM THIS AFTERNOON FROM MAUMEE BAY TO VERMILION. * WINDS AND WAVES: NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. WAVES WILL BUILD TO 3 TO 5 FEET THIS MORNING THEN SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ145>149-141630- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140815T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 417 AM EDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM ON LAKE ERIE FROM VERMILION EAST TO RIPLEY NEW YORK. * WINDS AND WAVES: WAVES WILL BUILD TO 4 TO 6 FEET TODAY THEN SUBSIDE TONIGHT. NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. WATERSPOUTS ARE POSSIBLE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
170 WHUS71 KCLE 141401 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1001 AM EDT THU AUG 14 2014 LEZ142>144-142000- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140814T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1001 AM EDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. WAVES 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ145>149-142215- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140815T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1001 AM EDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WAVES OF 4 TO 6 FEET THIS AFTERNOON WILL SUBSIDE TONIGHT. NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. WATERSPOUTS ARE POSSIBLE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
656 WHUS71 KCLE 141934 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EDT THU AUG 14 2014 LEZ142>144-142045- /O.CAN.KCLE.SC.Y.0028.000000T0000Z-140814T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 334 PM EDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. *WINDS AND WAVES: WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS ACROSS THE WESTERN BASIN OF LAKE ERIE. WAVES WILL CONTINUE TO SUBSIDE TO 1 TO 3 FEET THIS EVENING. $$ LEZ145>149-150200- /O.CON.KCLE.SC.Y.0028.000000T0000Z-140815T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 334 PM EDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WAVES OF 4 TO 6 FEET WILL CONTINUE TO SUBSIDE TONIGHT. NORTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
332 WHUS71 KCLE 150150 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 950 PM EDT THU AUG 14 2014 LEZ145>149-150300- /O.CAN.KCLE.SC.Y.0028.000000T0000Z-140815T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 950 PM EDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 3:37 AM EDT, 45 minutes earlier.
Area forecast discussion, Aug 13, 3:37 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
337 AM EDT WED AUG 13 2014
.SYNOPSIS...
LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST AND WELL AWAY FROM THE
AREA TODAY. A TROUGH EXTENDING SOUTHWEST FROM THE LOW WILL MOVE
SOUTHEAST OF THE REGION TODAY AS YET ANOTHER TROUGH SWINGS THROUGH
THIS EVENING. MUCH COOLER TEMPERATURES WILL PREVAIL TODAY THROUGH
FRIDAY MORNING. HIGH PRESSURE WILL GRADUALLY BUILD SOUTHEAST ACROSS
THE OHIO VALLEY BY FRIDAY MORNING AND TO THE EAST COAST BY SATURDAY
MORNING. A WARM UP IS IN STORE FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINE OF SHOWERS CONTINUES TO BREAK UP ALONG THE LAKE SHORE AS IT
MOVES INLAND FROM JUST SOUTH OF CUYAHOGA COUNTY NORTHEAST TO ERIE
AND CRAWFORD COUNTIES IN PENNSYLVANIA. THIS ACTIVITY IS IN
ASSOCIATION WITH THE FIRST OF TWO TROUGHS MOVING THROUGH THE REGION.
LATEST HRRR MODEL SHOWS PRECIPITATION GRADUALLY ENDING THROUGH THE
DAY AND THEN DRYING OUT LATER THIS EVENING OVER THE EASTERN PORTIONS
OF THE FORECAST AREA. WITH UPPER LEVEL LOW IN PLACE...CANT RULE OUT
CHANCE FOR A SHOWER OR TWO...ESPECIALLY THIS MORNING.
TEMPERATURES WILL BE COOLER TODAY ACROSS THE FORECAST AREA. WITH
CLOUDS AND POSSIBLE SHOWERS PRESENT IN THE EAST...HIGHS MAY NOT GET
OUT OF THE 60S. WE SHOULD START TO RETURN BACK TO SOME SUNSHINE
TODAY IN THE WEST AND THIS WILL ALLOW FOR SOME HEATING TO TAKE PLACE
AND RECOVER TEMPERATURES BACK TO THE 70S FOR HIGHS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
UPPER LEVEL PATTERN DESCRIPTION OF THE DAY...UGLY. HOW ELSE CAN ONE
DESCRIBE THE APPEARANCE OF A MEGA UPPER LEVEL LOW PRESSURE SYSTEM
THAT WILL DOMINATE THE EASTERN UNITED STATES OVER THE NEXT 24 TO 36
HOURS. DEEP UPPER LEVEL LOW WILL KEEP LOW PRESSURE AT THE SURFACE
PRESENT THROUGH TONIGHT. THIS WILL KEEP THE CYCLONIC FLOW AND A
RETURN OF A SECONDARY TROUGH INTO THE AREA TODAY. THE LOW WILL PULL
OUT TO THE NORTHEAST AND ALLOW SURFACE HIGH PRESSURE TO BUILD
SOUTHEAST INTO THE OHIO VALLEY REGION. THE COMBINATION OF THE
CYCLONIC FLOW FROM THE NORTHWEST AND THE HIGH TO THE WEST WILL KEEP
COLD AIR ADVECTION GOING THROUGH FRIDAY AT LEAST. SOME RECOVERY WILL
BEGIN TO TAKE PLACE ON SATURDAY AS THE SURFACE HIGH SHIFTS TO THE
EAST COAST ALLOWING FOR SOME RETURN SOUTHWESTERLY FLOW.
EVENTUALLY...ANOTHER SHOT OF MOISTURE COULD STREAM INTO THE AREA
SATURDAY INTO SATURDAY NIGHT AND BRING ANOTHER CHANCE FOR SOME
SHOWERS. THE MOISTURE IS IN RESPONSE TO A FAST MOVING UPPER LEVEL
TROUGH AND SURFACE LOW PRESSURE SYSTEM. FURTHER WARMING WILL TAKE
PLACE SATURDAY AND SATURDAY NIGHT IN THE WARM AIR ADVECTION.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE PERSISTENT TROUGH OVER THE GREAT LAKES IS PROGGED TO FLATTEN
OUT EARLY NEXT WEEK AS THE UPPER LOW OVER THE NORTHEAST SLOWLY LIFTS
OUT. MOST OF THE MODELS BRING ONE LAST SHORT WAVE ACROSS THE GREAT
LAKES EARLY SUNDAY AND WILL KEEP SHOWERS IN THE FORECAST FOR SUNDAY.
THE TIMING IS UNCERTAIN THOUGH AND THE SYSTEM COULD BE THROUGH EARLY
ON SUNDAY AND THE DAY MAY BE SALVAGEABLE.
MOST OF THE MODELS AND ENSEMBLES BUILD THE SURFACE HIGH ACROSS THE
LOWER GREAT LAKES BY MONDAY. THE OPERATIONAL ECWMF IS THE HOLD
OUT...KEEPING THE SURFACE FRONT NEARBY. WILL GO WITH THE CONSENSUS
AND TRY TO DRY THINGS OUT ON MONDAY. THE FRONT MAY TRY TO COME BACK
AS A WARM FRONT BY TUESDAY AND WILL BRING THE SHOWERS BACK INTO THE
FORECAST TUESDAY AND ESPECIALLY TUESDAY NIGHT.
LOWERED THE FORECAST TEMPERATURES BACK DOWN TO NORMAL OR A COUPLE OF
DEGREES BELOW NORMAL FOR SUNDAY AND MONDAY. STARTED TRENDING TEMPS
BACK UP A FEW DEGREES ON TUESDAY.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THE TROUGH AND SHOWERS WILL MOVE SOUTHEAST OF THE AREA THIS
MORNING. AREAS OF IFR CEILINGS WILL CONTINUE THROUGH MID MORNING AS
THE BOUNDARY LAYER IS VERY MOIST. THE LOW CEILINGS WILL GRADUALLY
RISE TODAY WITH DAY TIME HEATING TO VFR CEILINGS 040-050 THIS
AFTERNOON. SKIES SHOULD CLEAR THIS EVENING EXCEPT FOR EXTREME
NORTHEAST OH AND NORTHWEST PA. THE WEST NORTHWEST WIND WILL BE A
BIT GUSTY THIS AFTERNOON.
OUTLOOK...NON VFR POSSIBLE IN SHOWERS/THUNDERSTORMS SATURDAY
EVENING INTO SUNDAY.
&&
.MARINE...
THE FORECAST IS TRICKY WITH REGARD TO THE SMALL CRAFT ADVISORY.
NORTHWEST WINDS HAVE PICKED UP ON THE LAKE AND THE SMALL CRAFT
ADVISORY WILL BE NEEDED INTO THE AFTERNOON. THERE WILL LIKELY BE A
DIMINISHING OF THE WINDS...ESPECIALLY ON THE WEST HALF OF THE LAKE
THIS AFTERNOON AND EVENING. IT WILL TAKE A WHILE FOR THE LAKE TO
SETTLE DOWN...THEN THE NEXT TROUGH IS DUE TONIGHT AND WINDS WILL
PICK BACK UP FROM THE NORTHWEST AND NORTH. WOULD RATHER NOT TAKE
DOWN THE SMALL CRAFT ADVISORY FOR A FEW HOURS LATE THIS AFTERNOON
AND EARLY THIS EVENING ON THE WEST HALF OF THE LAKE JUST TO REISSUE
IT AGAIN THIS EVENING SO WILL JUST KEEP IT GOING. WATERSPOUTS ARE
POSSIBLE ESPECIALLY TONIGHT (WED NIGHT) INTO THURSDAY MORNING AS THE
COLDEST AIR ALOFT PASSES OVER THE LAKE.
WINDS WILL VEER MORE FROM THE SOUTHWEST ON FRIDAY AHEAD OF THE NEXT
WEAK FRONT. NOT VERY CONFIDENT ON HOW STRONG THE SOUTHWEST WINDS MAY
GET BUT IT MAY REMAIN BRISK AND CHOPPY ON THE EAST HALF OF THE LAKE
GOING INTO THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Aug 13, 3:44 AM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 344 AM EDT WED AUG 13 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140745- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 344 AM EDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-140745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 344 AM EDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. WATERSPOUTS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WATERSPOUTS ARE POSSIBLE THURSDAY MORNING. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 4:18 AM EDT | Rip Current Statement | CLE | Ashtabula, Cuyahoga, Lake, Lorain | 18 hr |
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.